MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Model Number 8422400
Medical Device Problem Codes Complete Blockage (1094); Gas Output Problem (1266); Failure to Deliver (2338); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device stopped working while the patient was being handled for examination and cannulation.The cpap mask was disconnected for a few minutes.Upon reconnection, it was noted that the device was not delivering any airway pressure.The monitor remained functional and confirmed the same.No health consequences for the patient were reported.

Brand Name
BABYLOG VN800
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24516669
Report Number9611500-2026-00096
Device Sequence Number12892380
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)250416(93)8422400-06
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown